Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 62, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 29, 2014, 2:41 PM CDT for Mobile County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 2:41 PM CDT (19:41 UTC)
- Expired
- Apr 29, 2014, 3:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 12:46 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
756
WUUS54 KMOB 291941
SVRMOB
ALC097-292015-
/O.NEW.KMOB.SV.W.0062.140429T1941Z-140429T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAR SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 315 PM CDT
* AT 237 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 4 MILES SOUTH
OF DAUPHIN ISLAND...OR 4 MILES SOUTHWEST OF CENTRAL DAUPHIN
ISLAND...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
EASTERN DAUPHIN ISLAND...
CENTRAL DAUPHIN ISLAND... CODEN...
WESTERN DAUPHIN ISLAND... BELLE FONTAINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS AND LARGE HAIL.
PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3022 8832 3024 8831 3023 8829 3027 8813
3029 8813 3031 8820 3036 8820 3036 8825
3032 8826 3033 8827 3035 8827 3051 8810
3037 8810 3029 8813 3025 8807
TIME...MOT...LOC 1941Z 236DEG 46KT 3022 8819
$$1 follow-up statement
718
WWUS54 KMOB 291946
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT TUE APR 29 2014
ALC097-292015-
/O.CON.KMOB.SV.W.0062.000000T0000Z-140429T2015Z/
MOBILE AL-
246 PM CDT TUE APR 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTH CENTRAL MOBILE COUNTY...
AT 245 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 3 MILES SOUTH OF
DAUPHIN ISLAND...OR 4 MILES SOUTHWEST OF CENTRAL DAUPHIN ISLAND...
MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
EASTERN DAUPHIN ISLAND...
CENTRAL DAUPHIN ISLAND...
WESTERN DAUPHIN ISLAND...
HERON BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DESTRUCTIVE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3022 8832 3024 8831 3023 8829 3027 8813
3029 8813 3031 8820 3036 8820 3036 8825
3032 8826 3033 8827 3035 8827 3051 8810
3037 8810 3029 8813 3025 8807
TIME...MOT...LOC 1942Z 236DEG 46KT 3023 8818
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:48 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 29, 1:48 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CDT TUE APR 29 2014
.UPDATE...SCATTERED TO NUMEROUS THUNDERSTORMS CONTINUE TO DEVELOP
ALONG THE MS AL COAST THIS AFTERNOON MOVING NORTHEAST AT 15 TO 20
MPH. CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER THIS AFTERNOON
ESPECIALLY OVER WESTERN SECTIONS OF THE FORECAST AREA DURING THE
NEXT 3 TO 6 HOURS. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE
POSSIBLE WITH THE STRONGER STORMS. FURTHER DEVELOPMENT TO THE EAST
AND NORTH WILL ALSO BE LIKELY LATER TODAY AND TONIGHT. AS RESULT A
NEW TORNADO WATCH IS NOW IN EFFECT FOR ALL AREAS OF INLAND SOUTHEAST
MS...AND MOBILE...BALDWIN AND WASHINGTON COUNTIES IN SOUTHWEST AL.
STAY TUNED FOR FURTHER UPDATES FOR THE REST OF TODAY AND TONIGHT.
32/EE
&&
.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ENTIRE
MARINE AREA. SOUTHERLY WINDS AT 20 KNOTS WITH FREQUENT GUSTS TO 25 TO
30 KNOTS WILL BE LIKELY THROUGH THIS EVENING DIMINISHING SLOWLY
BEGINNING EARLY WEDNESDAY MORNING.
MINOR COASTAL FLOODING IS ALSO OCCURRING AND WILL LIKELY CONTINUE
THROUGH MID AFTERNOON. HIGH TIDE FOR TODAY FOR MOST AREAS HAS
ALREADY OCCURED. AS RESULT WATER LEVELS SHOULD BEGIN TO RECEDE SLOWLY
LATER THIS AFTERNOON AND TONIGHT. 32/EE
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 79 54 73 51 / 80 50 20 10 30
PENSACOLA 70 76 60 72 56 / 80 60 30 10 30
DESTIN 70 74 64 69 59 / 80 60 30 10 30
EVERGREEN 68 79 53 71 48 / 80 60 20 10 20
WAYNESBORO 60 77 49 70 47 / 60 20 10 10 10
CAMDEN 66 79 51 71 48 / 80 40 10 10 10
CRESTVIEW 72 81 58 74 49 / 80 60 30 10 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FL...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL MIDNIGHT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 29, 11:00 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 1100 AM CDT TUE APR 29 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1100 AM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS FORECAST THIS AFTERNOON AND EVENING. THE GREATEST RISK AREAS IS OVER INTERIOR SOUTHEAST MISSISSIPPI AND GENERALLY NORTHWEST OF I-65. CURRENT THINKING IS THAT INITIAL THUNDERSTORM DEVELOPMENT OCCURS OVER INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA IN THE NOON TO 2 PM CDT TIME FRAME WEST OF I-65. STORMS BEGIN AS ISOLATED TO SCATTERED AND THEN BEGIN HEADING OFF TO THE NORTHEAST WHILE EXPANDING IN AREAL COVERAGE DURING THE COURSE OF THE AFTERNOON AND EVENING. MAIN IMPACTS INCLUDE DAMAGING WIND GUSTS...TORNADOES (SOME POSSIBLY STRONG) AND LARGE HAIL. THUNDERSTORMS GRADUALLY SPREAD EAST OF I-65 THIS DURING THE MID AFTERNOON AND EVENING...INCLUDING THE FLORIDA PANHANDLE. SEVERE STORMS WILL REMAIN A POSSIBILITY. THE THREAT FOR FLASH FLOODING CONTINUES ACROSS THE REGION THROUGH TONIGHT. RAIN TOTALS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED ACROSS MUCH OF INLAND SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA NEAR THE STATE LINE...WITH 1 TO 3 INCHES FURTHER EAST. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY THROUGH TONIGHT...ESPECIALLY ALONG AND EAST OF THE I-65 CORRIDOR WITH LOCALLY HIGHER TOTALS POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY WEDNESDAY MORNING. HIGHER TOTALS ARE POSSIBLE LOCALLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WILL LIKELY PERSIST EAST OF I-65 THROUGH WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF SKYWARN SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE REQUIRE THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE WEATHER AND FLASH FLOODING. GMZ630>635-650-655-670-675-301100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 545 AM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT DUE TO A STRONG ONSHORE FLOW AND BUILDING SEAS. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING THE GULF WATERS THIS AFTERNOON AND INTO THE EVENING. FREQUENT LIGHTNING STRIKES...TORRENTIAL DOWNPOURS...AND LOCALLY HIGHER WINDS AND SEAS CAN BE EXPECTED. AT LEAST SCATTERED STRONG THUNDERSTORMS PERSIST INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORMS WILL PERSIST ACROSS THE COASTAL WATERS WEDNESDAY MORNING. SOME OF THE STORMS COULD BE STRONG. THUNDERSTORMS WILL END FROM WEST TO EAST THROUGH THE DAY WITH THE PASSAGE OF A COLD FRONT.
In the hours before
Special weather statement, Apr 29, 12:36 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1236 PM CDT TUE APR 29 2014 ALZ061-063-291815- UPPER MOBILE AL-LOWER MOBILE AL- 1236 PM CDT TUE APR 29 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 115 PM CDT... AT 1235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF BAYOU LA BATRE...OR 5 MILES WEST OF CODEN...AND MOVING NORTHEAST AT 25 MPH. THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 28. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Apr 29, 2:06 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT TUE APR 29 2014 ALZ051-052-MSZ067-076-292000- CHOCTAW AL-WASHINGTON AL-WAYNE MS-GREENE MS- 206 PM CDT TUE APR 29 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 PM CDT... AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF LEAKESVILLE...OR 15 MILES NORTHEAST OF MCLAIN...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... STATE LINE... BUCKATUNNA... SILAS... WAGARVILLE... VINEGAR BEND... TIBBIE... SAINT STEPHENS... MILLRY... FRUITDALE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. PENNY SIZED HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Apr 29, 2:38 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 238 PM CDT TUE APR 29 2014 ALZ061-063-292045- UPPER MOBILE AL-LOWER MOBILE AL- 238 PM CDT TUE APR 29 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT... AT 234 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM CHICKASAW TO 3 MILES NORTHEAST OF TILLMANS CORNER TO 4 MILES SOUTHWEST OF THEODORE...AND MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... MIDTOWN MOBILE... DOWNTOWN MOBILE... CODEN... TILLMANS CORNER... THEODORE... SARALAND... PRICHARD... REGIONAL AIRPORT IN WEST MOBILE... I65 AND US 45... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 28. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 1 AND 14. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| Apr 28, 10:12 PM CDT | Tornado Warning | MOB | Choctaw | 63 min |
| Apr 28, 10:15 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | MOB | Choctaw, Washington | 50 min |
| Apr 28, 10:49 PM CDT | Flash Flood Warning | MOB | Choctaw, Washington | 4 hr |
| Apr 28, 11:12 PM CDT | Tornado Warning | MOB | Clarke, Washington | 48 min |
| Apr 28, 11:14 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 61 min |
| Apr 28, 11:24 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 36 min |
| Apr 28, 11:54 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 66 min |
| Apr 29, 12:31 AM CDT | Flash Flood Warning | MOB | Clarke, Washington | 4 hr |
| Apr 29, 12:38 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 67 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more | 60 min |
| Apr 29, 1:18 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 57 min |
| Apr 29, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 54 min |
| Apr 29, 1:35 AM CDT | Tornado Warning | MOB | Butler, Crenshaw | 40 min |
| Apr 29, 1:49 AM CDT | Special Marine Warning | MOB | 41 min | |
| Apr 29, 2:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 60 min |
| Apr 29, 2:10 AM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Apr 29, 2:14 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 46 min |
| Apr 29, 2:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 60 min |
| Apr 29, 2:27 AM CDT | Special Marine Warning | MOB | 63 min | |
| Apr 29, 2:56 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 29, 2:58 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw, Escambia | 62 min |
| Apr 29, 3:15 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 90 min |
| Apr 29, 3:29 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Apr 29, 4:34 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Apr 29, 4:35 AM CDT | River Flood Warning | MOB | Covington, Escambia | 4 days |
| Apr 29, 4:47 AM CDT | Special Marine Warning | MOB | 118 min | |
| Apr 29, 4:53 AM CDT | Special Marine Warning | MOB | 67 min | |
| Apr 29, 6:44 AM CDT | Special Marine Warning | MOB | 91 min | |
| Apr 29, 8:15 AM CDT | Special Marine Warning | MOB | 90 min | |
| Apr 29, 10:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 29, 11:41 AM CDT | Special Marine Warning | MOB | 94 min | |
| Apr 29, 12:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 29, 12:28 PM CDT | Special Marine Warning | MOB | 92 min | |
| Apr 29, 1:33 PM CDT | Special Marine Warning | MOB | 57 min | |
| Apr 29, 1:53 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 3 hr |
| Apr 29, 2:16 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 29, 2:26 PM CDT | Severe Thunderstorm Warning | MOB | Washington | 34 min |
| Apr 29, 2:50 PM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 40 min |
| Apr 29, 2:55 PM CDT | Special Marine Warning | MOB | 20 min | |
| Apr 29, 2:57 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 48 min |
| Apr 29, 3:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Apr 29, 3:50 PM CDT | Special Marine Warning | MOB | 25 min | |
| Apr 29, 3:55 PM CDT | Flash Flood Warning | MOB | Baldwin | 2 hr |
| Apr 29, 4:13 PM CDT | Special Marine Warning | MOB | 62 min | |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 60 min |
| Apr 29, 4:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 49 min |
| Apr 29, 5:11 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 29, 5:11 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 64 min |
| Apr 29, 5:24 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 51 min |
| Apr 29, 5:50 PM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 29, 6:18 PM CDT | Special Marine Warning | MOB | 27 min | |
| Apr 29, 6:19 PM CDT | Areal Flood Warning | MOB | Baldwin, Mobile | 12 hr |
| Apr 29, 6:41 PM CDT | Special Marine Warning | MOB | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.